# SDR SIMA20131013001

- Difficulty date: October 13, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 33,657 hours, 30,548 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit Step
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT STEP EMERGENCY LIGHT INOPERATIVE.  R & R COCKPIT STEP EMERGENCY LIGHT IAW AMM 33-50-13.  OPS CHECKED GOOD.
